MathSciNet Relay Station
MathSciNet bibliographic data
MR826493 (87d:11054) 11K50 (28D99)
Kalpazidou, Sofia A Gaussian measure for certain continued fractions. Proc. Amer. Math. Soc. 96 (1986), no. 4, 629–635.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement